Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 46, No. 1, pp. 261-281 (2005)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Harmonic morphisms between degenerate semi-Riemannian manifolds

Alberto Pambira


Abstract: In this paper we generalize harmonic maps and morphisms to the degenerate semi-Riemannian category, in the case when the manifolds $M$ and $N$ are stationary and the map $\phi :M\rightarrow N$ is radical-preserving. We characterize geometrically the notion of (generalized) horizontal (weak) conformality and we obtain a characterization for (generalized) harmonic morphisms in terms of (generalized) harmonic maps.

Keywords: Harmonic morphism, harmonic map, degenerate semi-Rieman\-nian manifold, stationary manifold

Classification (MSC2000): 53B30; 53C43

Full text of the article:

Electronic version published on: 11 Mar 2005. This page was last modified: 4 May 2006.

© 2005 Heldermann Verlag
© 2005--2006 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition